# SDR ASOA2014041410342

- Difficulty date: March 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Buckled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD TOP AFT SIDE STRUCTURE IS BUCKLED.  COMPLIED WITH PERMANENT REPAIR OF ASD TOP AFT SIDE STRUCTURE IAW EC/TC REO 670-52-11-072.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED AFT ASD SKIN IAW SRM 51-42-06-001-001-A01.  DRILLED NEW AFT SKIN FOR ASD IAW SRM 51-42-06-001-001.  INSTALLED SKIN TO ASD INSTALL STIFFENERS TO SKIN IAW SRM 51-42-06-001-001.  INSTALLED HAND RAIL BRACKET, STEP AND COUNTER BALANCE BRACKET TO SKIN IAW SRM 51-42-66-001-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.
